Keywords: structure of substring, equivalent substrings.
@article{DM_2016_28_3_a6,
author = {V. G. Mikhailov},
title = {On the probability of existence of substrings with the same structure in a random sequence},
journal = {Diskretnaya Matematika},
pages = {97--110},
year = {2016},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_2016_28_3_a6/}
}
V. G. Mikhailov. On the probability of existence of substrings with the same structure in a random sequence. Diskretnaya Matematika, Tome 28 (2016) no. 3, pp. 97-110. http://geodesic.mathdoc.fr/item/DM_2016_28_3_a6/
[1] Buravlev S. M., “Matchings up to permutations in sequences of independent trials”, Discrete Math. Appl., 9:1 (1999), 53–78 | DOI | DOI | MR | Zbl
[2] Mikhailov V. G., Shoitov A. M., “Structural equivalence of $s$-tuples in random discrete sequences”, Discrete Math. Appl., 13:6 (2003), 541–568 | DOI | DOI | MR | Zbl
[3] Mikhailov V. G., “On the asymptotic behaviour of the probability of existence of equivalent tuples with nontrivial structure in a random sequence”, Discrete Math. Appl., 18:6 (2008), 563–568 | DOI | DOI | MR | Zbl
[4] Mikhailov V. G., Shoitov A. M., “O chislakh mnozhestv ekvivalentnykh tsepochek v posledovatelnosti nezavisimykh sluchainykh velichin”, Matematicheskie voprosy kriptografii, 4:1 (2013), 77–86
[5] Elliott R. J., Aggoun L., Moore J. B. Hidden Markov Models, Springer-Verlag, N.-Y., 1995 | MR | Zbl
[6] Barbour A. D., Holst L., Janson S., Poisson Approximation, Oxford University Press, Oxford, 1992 | MR | Zbl
[7] Chryssaphinou O., Vaggelatou E., “Compound Poisson approximation for multiple runs in a Markov chain”, Ann. Inst. Statist. Math., 54:2 (2002), 411–424 | DOI | MR | Zbl
[8] Mikhailov V. G., Shoitov A. M., “On repetitions of long tuples in a Markov chain”, Discrete Math. Appl., 25:5 (2015), 295–303 | DOI | DOI | MR
[9] Mikhailov V. G., Shoitov A. M., “Mnogokratnye povtoreniya dlinnykh tsepochek v tsepi Markova”, Matematicheskie voprosy kriptografii, 6:3 (2015), 117–133
[10] Mikhailov V. G., “Estimates of accuracy of the Poisson approximation for the distribution of number of runs of long string repetitions in a Markov chain”, Discrete Math. Appl., 26:2 (2016), 105–113 | DOI | DOI | MR